# SDR FDEA201008112932

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX9761
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK RBL 25, STA 1130 - 1183.  REMOVED CORRODED SEAT TRACK SECTION  IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK SECTION IAW DWG NR 53FX976 AND INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2.
